# SDR DALA2024072207343

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,602 hours, 30,841 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: L3 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5794376) DURING CAPTAIN #1 WINDSHIELD REMOVAL FOUND / SUSPECT LT #3 WINDOW FRAME CRACK AT BOTTOM SIDE. REPAIRED PER ERA 619441-14.
